Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table Errata


Journal: Math. Comp. 63 (1994), 829
Original Article: Math. Comp. 21 (1967), 41-48.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-94-99729-9
PII: S 0025-5718(94)99729-9
Article copyright: © Copyright 1994 American Mathematical Society